Kathy - posted on 11/16/2010 ( 15 moms have responded )
Hi Ladies, hopeing to get some info.and advice here. We've recently started my 8 year old son on the Daytrana patch for his ADHD. After using it for 1 full week of school his teacher said he was really doing much better. I didnt put it on him over the weekend. I put it back on yesterday (Monday) and at the end of the day I was called by the nurse telling me that he had an accident (pee) and I needed to come pick him up with a change of clothes. Now, 2 years ago when he was in 1st grade we had put him on vyvance and the 1st week on that he had an accident also. Back then my pedi said the meds wouldnt cause him to have accidents, but he hasnt been on ANY ADHD meds for over a year, hasnt had an accident since, and as soon as we try another one it happens again? Seems like too much of a coincidence. My son said all of a sudden he had to go and couldnt get to the toilet quick enough. He was pretty embarressed and I feel bad for him.
Have any of you noticed your children having accidents, more frequent urinating or needing to go more urgently since starting on ADHD meds? Im hoping this is just a temporary thing his body just needs to adjust to. Please let me know